STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG X3 INSERT 36D; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Back to Search Results |
| Catalog Number |
723-00-36D |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
02/17/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There has been similar event(s) for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation."the following devices were also listed in this report: v40 cocr lfit head 36mm +10 offset; cat # 6260-9-336; lot # 2343yn.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.".
Event or Problem Description
The following information was provided: it was reported that the patient's left hip was revised due to instability.A head and 0° liner were revised to a new head and 0° constrained liner.No observations reported about the revised implants.Rep confirmed that no further information will be released by the hospital or surgeon.